# SDR SWIA202158626

- Difficulty date: June 4, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N930SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7713
- Aircraft time: 45,283 hours, 38,697 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Failed
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE WARNING MESSAGE ABOUT 10 MINUTES AFTER TAKEOFF. NOSE GEAR WAS AMBER ON ED1. MESSAGE CLEARED ON ITS OWN AFTER ABOUT 20 SECONDS. GEAR DEPLOYED NORMALLY UPON SELECTION DOWN FOR LANDING.     (FLIGHT 5449 - FILED CLOSED)    UPON INVESTIGATION FOUND IN THE PSEU CODE S35 SHORTED.  FOUND NOSE GEAR DOWNLOCK HARNESS TO BE SHORTING.  REMOVED AND REPLACED THE #2 NOSE GEAR DOWNLOCK HARNESS WITH A SERVICEABLE UNIT PER THE CRJ 200 AMM 32-61-05-000-804.  OPS CHECK GOOD AT THIS TIME.  PERFORMED NOSE GEAR EXTENSION/RETRACTION IN REF TO CRJ 200 AMM 32-33-00-867-801.  NO DEFECTS NOTED AT THIS TIME.  RESTORED AIRCRAFT TO NORMAL CONFIG.
